# SDR NACA2024050800001

- Difficulty date: May 8, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 84,712 hours, 21,537 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK AT THE FORWARD SERVICE DOOR CUTOUT AFT LOWE CORNER FASTENING HOLES. THE DAMAGED AREA WAS TRIMMED OUT. REPAIR PARTS MADE AND INSTALLED IAW SRM 53-10-01-2R.
